MAUDE Adverse Event Report: COVIDIEN MANUF. SOLUTIONS SA PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED, COATED

COVIDIEN MANUF. SOLUTIONS SA PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED, COATED
Model Number 8888145044P
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 2017/june/12.An investigation is currently underway; upon completion the results will be forwarded.
 
Event or Problem Description
It was reported to covidien on (b)(6) 2017 that a customer had an issue with a dialysis catheter.The customer states there is a leak in the catheter under the luer connector.
 
Additional Manufacturer Narrative
This complaint has not been confirmed.The actual sample involved in the reported incident was not returned for evaluations.No additional information, pictures or videos were received.Since no sample was returned for examination, it was not possible to evaluate it as part of a comprehensive failure investigation.A device history record (dhr) review revealed no discrepancies that may have contributed to a complaint of this failure mode.All quality assurance testing performed during manufacturing was acceptable.The quality assurance review of the visual, physical and dimensional evaluation results indicated that the product met specification requirements.In addition, all dhrs are reviewed for accuracy prior to product release.No additional information was received for investigation.If the sample is returned in the future, this complaint will be re-opened for further investigation.The available information was analyzed and it did not allow confirming a root cause for the event, however, process and design failure mode and effects analysis ( pfmea and dfmea) were reviewed in order to identify the possible causes for the failure.The potential causes were identifi ed as: defective material, operator failed to follow process and inspection procedures, customer misuse, or equipment malfunction.No trends or triggers have been found, therefore, a corrective and preventive action (capa) is not deemed necessary at this time.It must be noted that in-process controls, such as personnel training, incoming quality acceptance testing for raw material, 100% in process visual inspection and visual acceptance sampling, are in place to prevent nonconforming product from leaving the manufacturing operations.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states there is a leak in the catheter under the luer connector.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED, COATED
Manufacturer (Section D)
COVIDIEN MANUF. SOLUTIONS SA
edificio 820 calle#2
zona franca coyol
alajuela 20101
MDR Report Key6633276
Report Number3009211636-2017-05164
Device Sequence Number10913147
Product Code NYU
UDI-Device Identifier10884521158092
UDI-Public10884521158092
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2018
Device Model Number8888145044P
Device Catalogue Number8888145044P
Device Lot Number1520400091
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by ManufacturerNot provided
06/21/2017
Initial Report FDA Received Date06/12/2017
Supplement Report FDA Received Date06/21/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1